An irregular heart beat with a history of SVT

Leave a Comment

Submitted by Dr T on March 13, 2012 – 9:18am

Question: 
I am 22 with type 1 juvenille on-set diabetes (18yrs.) I also have hypo- thyroid. I had the cardiac ablation in 2008 for SVT. Was doing fine , for the last 4-5 months I have had rapid irregular heart beat constantly. It makes me nauseaus and dizzy. And on top of that for the last week I have been vomiting with diahrhhea!! Im really scared because I feel so weak. hat should I do?

Hi Sam,
Go see your doctors! Your history of an ablation for SVT in combination of a rapid irregular heart beat with nausea, vomiting, diarrhea  and dizziness is worrisome. You need to be checked out and have an EKG & blood work done to make sure your electrolytes are still OK. An ablation doesn’t mean your SVT has been cured!

Hope this helps,
Dr T

Leave a Reply

Your email address will not be published.